PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 153 | 2 | 191-197
Tytuł artykułu

Préimages d’espaces héréditairement de Baire

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
FR
Abstrakty
EN
The main result is slightly more general than the following statement: Let f: X → Y be a quasi-perfect mapping, where X is a regular space and Y a Hausdorff totally non-meagre space; if X or Y is χ-scattered, or if Y is a Lasnev space, then X is totally non-meagre. In particular, the product of a compact space X and a Hausdorff regular totally non-meagre space Y which is χ-scattered or a Lasnev space, is totally non-meagre.
Rocznik
Tom
153
Numer
2
Strony
191-197
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-11-26
poprawiono
1997-02-26
Twórcy
Bibliografia
  • [AL] J. M. Aarts and D. J. Lutzer, The product of totally nonmeagre spaces, Proc. Amer. Math. Soc. 38 (1973), 198-200.
  • [D] G. Debs, Espaces héréditairement de Baire, Fund. Math. 129 (1988), 199-206.
  • [E] R. Engelking, General Topology, Heldermann, Berlin, 1989.
  • [G] G. Gruenhage, Generalized metric spaces, dans : Handbook of Set-Theoretic Topology, K. Kunen and J. E. Vaughan (eds.), Elsevier, Amsterdam, 1984, 961-1043.
  • [H] W. Hurewicz, Relativ perfekte Teile von Punktmengen und Mengen (A), Fund. Math. 12 (1928), 78-109.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv153i2p191bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.